MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code Tidal Volume Fluctuations (1634)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: it was reported that a patient was connected to the hamilton-c3 device (under sedation, analgesia, and intubation).No patient harm was reported, and the patient was subsequently transferred to another device.The patient had been connected to a hamilton-c3 device, which could not be improved despite repeated troubleshooting.This resulted in a rapid respiratory rate, poor oxygenation maintenance, and a worsening of the patient¿s condition.After replacing the ventilator, the tidal volume returned to normal, and ecg monitoring indicated improved oxygenation and respiratory parameters.Root cause: air leakage during ventilator use led to low tidal volume.This was traced to a damaged expiratory valve membrane.The incident is attributed to maintenance issues and is not related to the inherent quality of the ventilator.Corrective action: the defective expiratory valve membrane was replaced.The device subsequently passed all service software checks and was returned to use.Case is closed.
 
Event or Problem Description
Hamilton medical ag received the following event description (summary): it was reported that a patient was connected to the hamilton-c3 (under sedation, analgesia, and intubation).No patient harm was reported, and the patient was subsequently transferred to another device.The patient had been connected to a hamilton-c3 device, which could not be improved despite repeated troubleshooting.This resulted in a rapid respiratory rate, poor oxygenation maintenance, and a worsening of the patient¿s condition.After replacing the ventilator, the tidal volume returned to normal, and ecg monitoring indicated improved oxygenation and respiratory parameters.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24895361
Report Number3001421318-2026-00208
Device Sequence Number10476246
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)171017(240)160005
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown